# SDR ASAA2023101845811

- Difficulty date: October 18, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,813 hours, 11,227 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141546
- Condition: Inoperative
- Location: Rh Ram Air
- Part time: 35,860 hours, 11,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF LP # 60685846 FOR RH RAM AIR SYS INOP. GROUNDED - YES. REMOVED OLD AND INSTALLED NEW RH RAM AIR ACTUATOR PER B737-900 AMM 21-51-27/401, OPS NORMAL. GROUND VERIFICATION SUCCESSFUL. PLACARDS REMOVED.
